zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Oscillation behavior of even-order nonlinear neutral differential equations with variable coefficients. (English) Zbl 1189.34135
Summary: Some sufficient conditions are obtained for the oscillation of all solutions of even-order nonlinear neutral differential equations with variable coefficients. Our results improve and generalize known results. In particular, the results are new even when n=2.
34K11Oscillation theory of functional-differential equations
34K40Neutral functional-differential equations
[1]Hale, J. K.: Theory of functional differential equations, (1977)
[2]Agarwal, R. P.; Grace, S. R.; O’regan, D.: Oscillation theory for difference and differential equations, (2000)
[3]Erbe, L. H.; Kong, Q.; Zhang, B. G.: Oscillation theory for functional differential equations, (1995)
[4]Györi, I.; Ladas, G.: Oscillation theory of delay differential equations with applications, (1991) · Zbl 0780.34048
[5]Canadan, T.; Dahiya, R. D.: Oscillation behavior of n-th order neutral differential equations with continuous delay, J. math. Anal. appl. 290, 105-112 (2004) · Zbl 1057.34073 · doi:10.1016/j.jmaa.2003.09.072
[6]Zafer, A.: Oscillation criteria for even order neutral differential equations, Appl. math. Lett. 11, 21-25 (1998) · Zbl 0933.34075 · doi:10.1016/S0893-9659(98)00028-7
[7]Koplatadze, R.: Oscillation criteria of solutions of second order linear delay differential inequalities with a delayed argument, Tr. inst. Prikl. mat. I. N. Vekua 17, 104-120 (1986) · Zbl 0645.34027
[8]Wei, J. J.: Oscillation of second order delay differential equation, Ann. differential equations 4, 437-478 (1988) · Zbl 0659.34075
[9]Koplatadze, R.; Kvinikadze, G.; Stavroulakis, I. P.: Oscillation of second order linear delay differential equations, Funct. differential equations 7, 121-145 (2000) · Zbl 1057.34077
[10]Bai, S.: The oscillation of the solutions of higher order functional differential equation, Chinese quart. J. math. 19, 407-411 (2004)
[11]Li, B.: Multiple integral average conditions for oscillation of delay differential equations, J. math. Anal. appl. 219, 165-178 (1998) · Zbl 0912.34061 · doi:10.1006/jmaa.1997.5811
[12]Tang, X.; Shen, J.: Oscillation of delay differential equation with variable coefficients, J. math. Anal. appl. 217, 32-42 (1998) · Zbl 0893.34065 · doi:10.1006/jmaa.1997.5693